# SDR 9EKA20160512006

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Aircraft time: 12,556 hours, 24,282 cycles
- Engine: Ge CT72A
- Engine time: 8,385 hours, 10,757 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7046M95G03
- Part serial: CAOE0148
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE 1 INDICATED EXCESSIVE TORQUE SPLIT WITH YAW MOTION OF THE ACFT.  ENG 1 THROTTLE WAS MANUALLY BROUGHT DOWN TO 10% BELOW NR 2 & SAFELY RETURNED TO BASE.
